State estimation and Sliding-Mode Control of Markovian Jump Singular Systems

Full text for this resource is not available from the Research Repository.

Wu, Ligang, Shi, Peng and Gao, Huijun (2010) State estimation and Sliding-Mode Control of Markovian Jump Singular Systems. IEEE Transactions on Automatic Control, 55 (5). pp. 1213-1219. ISSN 0018-9286

Abstract

This paper is concerned with the state estimation and slidingmode control problems for continuous-time Markovian jump singular systems with unmeasured states. Firstly, a new necessary and sufficient condition is proposed in terms of strict linear matrix inequality (LMI), which guarantees the stochastic admissibility of the unforced Markovian jump singular system. Then, the sliding-mode control problem is considered by designing an integral sliding surface function. An observer is designed to estimate the system states, and a sliding-mode control scheme is synthesized for the reaching motion based on the state estimates. It is shown that the sliding mode in the estimation space can be attained in a finite time. Some conditions for the stochastic admissibility of the overall closed-loop system are derived. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7455
DOI https://doi.org/10.1109/TAC.2010.2042234
Official URL http://dx.doi.org/10.1109/TAC.2010.2042234
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19953, Markovian jump, observer, singular systems, sliding-mode control, unmeasured states
Citations in Scopus 555 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login